# SDR IPXA12573677

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 9 Slat
- Component: Slat, Boeing
- Component part number: 114N4003188A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT T/E WEDGE 2 DENTS.  REPAIRED IAW EO B757-5750-47034-B.
